# SDR UPS99629615

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Map Light
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A, CAPT MAP LIGHT BEGAN TO EMIT SMOKE ALONG WITH AN ELECTRICAL BURNING SMELL.  FLT CREW TURNED OFF LIGHT AND REMOVED BULB.  MAINTENANCE DEFERRED MAP LIGHT WITH REF TO MEL 33-11-1-1.  RELAMPED, NO HELP.
